Heat kernel and Riesz transform of Schrödinger operators  [ Noyau de la chaleur et transformée de Riesz des opérateurs de Schrödinger ]
Annales de l'Institut Fourier, à paraître, 57 p.

Le but de cet article est double : dans une première partie, nous donnons une preuve analytique des estimées Gaussiennes pour un opérateur de Schrödinger Δ+𝒱 dont le potential 𝒱 est « petit à l’infini » en un sens (faible) intégral. Nos résultats améliorent des résultats connus, qui avaient été prouvés précédemment par des techniques probabilistes, et éclairent les hypothèses qui doivent être faites sur le potentiel 𝒱. Dans une seconde partie, nous prouvons des résultats optimaux concernant l’action de la transformée de Riesz avec potentiel d(Δ+𝒱) -1/2 sur les espaces L p . Une charactérisation particulièrement simple de la non-p-parabolicité en terme de borne inférieure de la croissance du volume, qui a un intérêt en tant que tel, est aussi obtenue.

The goal of this article is two-fold: in the first part, we give a purely analytic proof of the Gaussian estimates for the heat kernel of Schrödinger operators Δ+𝒱 whose potential 𝒱 is “small at infinity” in a (weak) integral sense. Our results improve known results that have been proved by probabilistic techniques, and shed light on the hypotheses that are required on the potential 𝒱. In a second part, we prove sharp boundedness results for the Riesz transform with potential d(Δ+𝒱) -1/2 . A very simple characterization of p-non-parabolicity in terms of lower bounds for the volume growth, which is of independent interest, is also presented.

Reçu le : 2015-03-26
Révisé le : 2016-12-11
Accepté le : 2017-01-24
Publié le : 2019-03-08
Classification:  35Kxx,  31Exx,  58Jxx
Mots clés: Noyau de la chaleur, opérateurs de Schrödinger, transformée de Riesz, p-non-parabolicité
@unpublished{AIF_0__0_0_A13_0,
     author = {Devyver, Baptiste},
     title = {Heat kernel and Riesz transform of Schr\"odinger operators},
     note = {to appear in \emph{Annales de l'Institut Fourier}},
}
Devyver, Baptiste. Heat kernel and Riesz transform of Schrödinger operators. Annales de l'Institut Fourier, à paraître, 57 p.

[1] Ancona, Alano First eigenvalues and comparison of Green’s functions for elliptic operators on manifolds or domains, J. Anal. Math., Tome 72 (1997), pp. 45-92 | Zbl 0944.58016

[2] Assaad, Joyce Riesz transforms associated to Schrödinger operators with negative potentials, Publ. Mat., Barc., Tome 55 (2011) no. 1, pp. 123-150 | Zbl 1247.42012

[3] Assaad, Joyce; Ouhabaz, El Maati Riesz transforms of Schrödinger operators on manifolds, J. Geom. Anal., Tome 22 (2012) no. 4, pp. 1108-1136 | Zbl 1259.58006

[4] Auscher, Pascal; Ben-Ali, Besma Maximal inequalities and Riesz transform estimates on L p spaces for Schrödinger operators with nonnegative potentials, Ann. Inst. Fourier, Tome 57 (2007) no. 6, pp. 1975-2013 | Zbl 1161.35003

[5] Auscher, Pascal; Coulhon, Thierry; Duong, Xuan Thinh; Hofmann, Steve Riesz transform on manifolds and heat kernel regularity, Ann. Sci. Éc. Norm. Supér., Tome 37 (2004) no. 6, pp. 911-957 | Zbl 1086.58013

[6] Badr, Nadine; Ben-Ali, Besma L p boundedness of the Riesz transform related to Schrödinger operators on a manifold, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Tome 8 (2009) no. 4, pp. 725-765 | Zbl 1200.35060

[7] Bakry, Dominique Étude des Transformations de Riesz dans les variétés Riemanniennes à courbure de Ricci minorée, Séminaire de probabilités XIX (1983/84), Springer (Lecture Notes in Mathematics) Tome 1123 (1985), pp. 145-174

[8] Boutayeb, Salahaddine; Coulhon, Thierry; Sikora, Adam A new approach to pointwise heat kernel upper bounds on doubling metric measure spaces, Adv. Math., Tome 270 (2015), pp. 302-374 | Zbl 1304.35314

[9] Buser, Peter A note on the isoperimetric constant, Ann. Sci. Éc. Norm. Supér., Tome 15 (1982) no. 2, pp. 213-230 | Zbl 0501.53030

[10] Carron, Gilles Geometric inequalities for manifolds with Ricci curvature in the Kato class (2016) (https://arxiv.org/abs/1612.03027 )

[11] Carron, Gilles Riesz transform on manifolds with quadratic curvature decay (2016) (https://arxiv.org/abs/1403.6278 )

[12] Carron, Gilles; Coulhon, Thierry; Hassell, Andrew Riesz transform and L p -cohomology for manifolds with Euclidean ends, Duke Math. J., Tome 133 (2006) no. 1, pp. 59-93 | Zbl 1106.58021

[13] Cheeger, Jeff; Gromov, Mikhail; Taylor, Michael Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differ. Geom., Tome 17 (1982) no. 1, pp. 15-53 | Zbl 0493.53035

[14] Chen, Peng; Magniez, Jocelyn; Ouhabaz, El Maati Riesz transforms on non-compact manifolds (2014) (https://arxiv.org/abs/1411.0137 )

[15] Chen, Zhen-Qing Gaugeability and conditional gaugeability, Trans. Am. Math. Soc., Tome 354 (2002) no. 11, pp. 4639-4679 | Zbl 1006.60072

[16] Coulhon, Thierry Dimensions at infinity for Riemannian manifolds, Potential Anal., Tome 4 (1995) no. 4, pp. 335-344 | Zbl 0847.53022

[17] Coulhon, Thierry; Devyver, Baptiste; Sikora, Adam Gaussian heat kernel estimates: from functions to forms (2016) (https://arxiv.org/abs/1606.02423 )

[18] Coulhon, Thierry; Dungey, Nicholas Riesz transform and perturbation, J. Geom. Anal., Tome 17 (2007) no. 2, pp. 213-226 | Zbl 1122.58014

[19] Coulhon, Thierry; Duong, Xuan Thinh Riesz transforms for 1p2, Trans. Am. Math. Soc., Tome 351 (1999) no. 3, pp. 1151-1169 | Zbl 0973.58018

[20] Coulhon, Thierry; Duong, Xuan Thinh Riesz transform and related inequalities on noncompact Riemannian manifolds, Commun. Pure Appl. Math., Tome 56 (2003) no. 12, pp. 1728-1751 | Zbl 1037.58017

[21] Coulhon, Thierry; Holopainen, Ilkka; Saloff-Coste, Laurent Harnack inequality and hyperbolicity for subelliptic p-Laplacians with applications to Picard type theorems, Geom. Funct. Anal., Tome 11 (2001) no. 6, pp. 1139-1191 (erratum in ibid. 12 (2002), no. 11, p. 217) | Zbl 1005.58013

[22] Coulhon, Thierry; Saloff-Coste, Laurent Variétés Riemanniennes isométriques à l’infini, Rev. Mat. Iberoam., Tome 11 (1995) no. 3, pp. 687-726 | Zbl 0845.58054

[23] Coulhon, Thierry; Saloff-Coste, Laurent; Varopoulos, Nicholas Analysis and geometry on groups, Cambridge University Press, Cambridge Tracts in Mathematics, Tome 100 (1992)

[24] Coulhon, Thierry; Zhang, Qi S. Large time behavior of heat kernels on forms, J. Differ. Geom., Tome 77 (2007) no. 3, pp. 353-384 | Zbl 137.58013

[25] Davies, Edward Brian; Simon, Barry L p norms of noncritical Schrödinger semigroups, J. Funct. Anal., Tome 102 (1991) no. 1, pp. 95-115 | Zbl 0743.47047

[26] Devyver, Baptiste A Gaussian estimate for the heat kernel on differential forms and application to the Riesz transform, Math. Ann., Tome 358 (2014) no. 1-2, pp. 25-68 | Zbl 1287.58012

[27] Devyver, Baptiste A perturbation result for the Riesz transform, Ann. Sc. Norm. Super. Pisa, Cl. Sci., Tome 14 (2015) no. 3, pp. 937-964 | Zbl 1332.58010

[28] Devyver, Baptiste; Fraas, Martin; Pinchover, Yehuda Optimal Hardy weight for second-order elliptic operator: an answer to a problem of Agmon, J. Funct. Anal., Tome 266 (2014) no. 7, pp. 4422-4489 | Zbl 1298.47057

[29] Ganguly, Debdip; Pinchover, Yehuda On the equivalence of heat kernels of second-order parabolic operators (2016) (https://arxiv.org/abs/1606.08601 )

[30] Grigoryan, Alexander Heat kernel upper bounds on a complete non-compact manifold, Rev. Mat. Iberoam., Tome 10 (1994) no. 2, pp. 395-452 | Zbl 0810.58040

[31] Grigoryan, Alexander Analytic and geometric background of recurrence and non-explosion of the Brownian motion on Riemannian manifolds, Bull. Am. Math. Soc., Tome 36 (1999) no. 2, pp. 135-249 | Zbl 0927.58019

[32] Grigoryan, Alexander Heat kernels on weighted manifolds and applications, The ubiquitous heat kernel, American Mathematical Society (Contemporary Mathematics) Tome 398 (2006), pp. 93-191 | Zbl 1106.58016

[33] Grigoryan, Alexander Heat Kernel and Analysis on Manifolds, American Mathematical Society; International Press, AMS/IP Studies in Advanced Mathematics, Tome 47 (2009), xvii+482 pages | Zbl 1206.58008

[34] Grigoryan, Alexander; Hu, Jiaxin; Lau, Ka-Sing Heat kernels on metric spaces with doubling measure, Fractal geometry and stochastics IV, Birkhäuser (Progress in Probability) Tome 61 (2009), pp. 3-44 | Zbl 1197.35129

[35] Guillarmou, Colin; Hassell, Andrew Resolvent at low energy and Riesz transform for Schrödinger operators on asymptotically conic manifolds. I, Math. Ann., Tome 341 (2008) no. 4, pp. 859-896 | Zbl 1141.58017

[36] Holopainen, Ilkka Volume growth, Green’s functions, and parabolicity of ends, Duke Math. J., Tome 97 (1999) no. 2, pp. 319-346 | Zbl 0955.31003

[37] Lebrun, Claude Complete Ricci-flat Kähler metrics on n need not be flat, Several complex variables and complex geometry, Part 2 (Santa Cruz, CA, 1989), American Mathematical Society (Proceedings of Symposia in Pure Mathematics) Tome 52 (1991), pp. 297-304 | Zbl 0739.53053

[38] Li, Peter Geometric analysis, Cambridge University Press, Cambridge Studies in Advanced Mathematics, Tome 134 (2012), x+406 pages | Zbl 1246.53002

[39] Murata, Minoru Semismall perturbations in the Martin theory for elliptic equations, Isr. J. Math., Tome 102 (1997), pp. 29-60 | Zbl 0891.35013

[40] Pinchover, Yehuda On positive solutions of second-order elliptic equations, stability results, and classification, Duke Math. J., Tome 57 (1988) no. 3, pp. 955-980 | Zbl 0685.35035

[41] Pinchover, Yehuda Criticality and ground states for second-order elliptic equations, J. Differ. Equations, Tome 80 (1989) no. 2, pp. 237-250 | Zbl 0697.35036

[42] Pinchover, Yehuda On criticality and ground states of second order elliptic equations. II, J. Differ. Equations, Tome 87 (1990) no. 2, pp. 353-364 | Zbl 0714.35055

[43] Pinchover, Yehuda On the equivalence of Green functions of second order elliptic equations in n , Differ. Integral Equ., Tome 5 (1992) no. 3, pp. 481-493 | Zbl 0772.35015

[44] Pinchover, Yehuda Maximum and anti-maximum principles and eigenfunctions estimates via perturbation theory of positive solutions of elliptic equations, Math. Ann., Tome 314 (1999) no. 3, pp. 555-590 | Zbl 0928.35010

[45] Pinchover, Yehuda Topics in the theory of positive solutions of second-order elliptic and parabolic partial differential equations, Spectral theory and mathematical physics: a Festschrift in honor of Barry Simon’s 60th birthday, American Mathematical Society (Proceedings of Symposia in Pure Mathematics) Tome 76 (2007), pp. 329-355 | Zbl 1138.35008

[46] Pinchover, Yehuda; Tintarev, Kyril A ground state alternative for singular Schrödinger operators, J. Funct. Anal., Tome 230 (2006) no. 1, pp. 65-77 | Zbl 1086.35025

[47] Pinchover, Yehuda; Tintarev, Kyril Ground state alternative for p-Laplacian with potential term, Calc. Var. Partial Differ. Equ., Tome 28 (2007) no. 2, pp. 179-201 | Zbl 1208.35032

[48] Saloff-Coste, Laurent Aspects of Sobolev-type inequalities, Cambridge University Press, London Mathematical Society Lecture Note Series, Tome 289 (2002), x+190 pages | Zbl 0991.35002

[49] Shen, Zhong Wei L p estimates for Schrödinger operators with certain potentials, Ann. Inst. Fourier, Tome 45 (1995) no. 2, pp. 513-546 | Zbl 088.35021

[50] Sikora, Adam Riesz transform, Gaussian bounds and the method of wave equation, Math. Z., Tome 247 (2004) no. 3, pp. 643-662 | Zbl 1066.58014

[51] Simon, Barry Brownian motion, L p properties of Schrödinger operators and the localization of binding, J. Funct. Anal., Tome 35 (1980) no. 2, pp. 215-229 | Zbl 0446.47041

[52] Takeda, Masayoshi Conditional gaugeability and subcriticality of generalized Schrödinger operators, J. Funct. Anal., Tome 191 (2002) no. 2, pp. 343-376 | Zbl 1002.60063

[53] Takeda, Masayoshi Gaussian bounds of heat kernels for Schrödinger operators on Riemannian manifolds, Bull. Lond. Math. Soc., Tome 39 (2007) no. 1, pp. 85-94 | Zbl 1111.60059

[54] Zhang, Qi S. On a parabolic equation with a singular lower order term. II. The Gaussian bounds, Indiana Univ. Math. J., Tome 46 (1997) no. 3, pp. 989-1020 | Zbl 0909.35054

[55] Zhang, Qi S. Global bounds of Schrödinger heat kernels with negative potentials, J. Funct. Anal., Tome 182 (2001) no. 2, pp. 344-370 | Zbl 0985.58008

[56] Zhang, Qi S. A sharp comparison result concerning Schrödinger heat kernels, Bull. Lond. Math. Soc., Tome 35 (2003) no. 4, pp. 461-472 | Zbl 1044.35004

[57] Zhao, Zhongxin Subcriticality and gaugeability of the Schrödinger operator, Trans. Am. Math. Soc., Tome 334 (1992) no. 1, pp. 75-96 | Zbl 0765.60063